# SDR YENA20090716074

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 9,865 hours, 3,465 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 753 - JFK-CUN, SMOKE SMELL AT ROW 6 & 7.  TURNED OFF LIVE TV, SMOKE WENT AWAY.  PERFORMED TASK 23-39-00-810-801, PART B ON ROWS 4 THRU 9.  NO FAULTS, OK FOR SERVICE.
